Alert archive / Georgia / Special Weather Statements in 2020
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Mar 4, 2020, 9:21 AM EST for Telfair County, Wheeler County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 4, 2020, 9:21 AM EST (14:21 UTC)
- Expired
- Mar 4, 2020, 9:45 AM EST
- In force
- 24 min
- Issued by
- NWS Atlanta, GA
- Wind
- 40
Counties Telfair County, GA, Wheeler County, GA
The radar
The Robins AFB radar (KJGX), 85 km from the middle of the area, began a volume at 14:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 2.4 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 464 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 722 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
770
WWUS82 KFFC 041421
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
921 AM EST Wed Mar 4 2020
GAZ109>111-041445-
Wheeler GA-Telfair GA-Dodge GA-
921 AM EST Wed Mar 4 2020
...SIGNIFICANT WEATHER ADVISORY FOR WHEELER...TELFAIR AND
SOUTHEASTERN DODGE COUNTIES UNTIL 945 AM EST...
At 921 AM EST...a strong thunderstorm was near Milan, or 11 miles
southwest of McRae...moving east at 50 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
McRae, Alamo, Helena, Lumber City, Glenwood, Milan, Rhine, Scotland,
Chauncey, Towns, Spring Hill, Landsburg, Jay Bird Springs,
Temperance, China Hill, Five Points, Achord, Little Ocmulgee State
Park, Jordan and Workmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3181 8314 3182 8315 3193 8322 3210 8318
3217 8300 3215 8299 3220 8289 3220 8286
3224 8280 3230 8265 3225 8265 3216 8261
3213 8263 3208 8262 3201 8260 3196 8254
3192 8263 3192 8268 3186 8276 3181 8308
TIME...MOT...LOC 1421Z 259DEG 45KT 3195 8303
WIND...40MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Mar 4, 6:51 AM EST, 2 hours 30 minutes earlier.
Area forecast discussion, Mar 4, 6:51 AM EST, 2 hours 30 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 651 AM EST Wed Mar 4 2020 .UPDATE... Widespread fog and patches of dense fog remain in place across central Georgia, primarily along and south of a line from Newnan to Covington to Washington, and is expected to dissipate by mid- morning. Precipitation has begun to build into the forecast area from the south and west, and is still expected to become widespread and increase in intensity through the day today. With high stream flows and already saturated soils, runoff from this additional rain will lead to a greater threat for flooding concerns. Some isolated thunderstorms are also expected this afternoon, primarily across central Georgia. There is a chance that a few storms could become strong to marginally severe in portions of our far southern tier, with damaging wind gusts being the primary threat. Updated for the 12Z Aviation Discussion. && .PREV DISCUSSION... /Issued 327 AM EST Wed Mar 4 2020/ SHORT TERM /Today through Thursday/... Another relative break in precipitation is ongoing as the short term period begins. A band of light showers is ongoing across the I-20 corridor due to an axis of convergence at the mid levels. However, rainfall totals associated with this band are negligible and are anticipated to be less than a tenth of an inch. South of this band of showers, clearing skies, light winds, and wet soils from recent rainfall is allowing for the development of patchy fog, which is expected to linger into the mid-morning today. Continued southwesterly flow aloft over much of the southeastern CONUS is keeping conditions warm and moist. Dewpoints ranging from the upper 40s in north Georgia to the low 60s in central Georgia and and precipitable water values between 1 and 1.25 inches are in place across north and central Georgia as a result of this moisture. Low temperatures in the upper 40s and 50s this morning will only increase to the upper 50s to low 60s this afternoon. The break in precipitation is expected to be short-lived. An upper level shortwave and associated surface low moving northeastward over the Gulf Coast today will help reinforce the frontal boundary stalled across south Georgia, ultimately bringing another round of heavy rain to the area during the daytime today. Likely to categorical PoPs will spread northward into central Georgia early this morning and develop northward throughout the day today. The heaviest rainfall today is expected across central Georgia, with an additional 1-2 inches of rainfall south of I-20 and progressively diminishing amounts further north. The persistent warm and moist airmass will allow for sufficient instability to support isolated thunderstorms primarily across central Georgia today. Severe weather is not anticipated, although a strong storm or two in the southeast portion of the forecast area cannot be ruled out. Strong isentropic lift ahead of the approaching shortwave disturbance is expected to promote a shield of widespread precipitation over central Georgia on Wednesday night before lifting northward and focusing over north Georgia through Thursday morning. The low pressure system will then shift east of the forecast area during the afternoon on Thursday, leading to precipitation to diminish from west to east at the end of the short term period. Another 1-1.5 inches of rainfall is expected south of I-20 on Thursday, bringing expected rainfall totals to between 2 to 3.5 inches south of I-20 with diminishing chances further north. Due to the additional rainfall forecast over these two days, the Flash Flood Watch continues for portions of north and central Georgia beginning this morning and continuing through Thursday afternoon. King LONG TERM /Thursday Night through Tuesday/... The long term period starts on Thursday evening with the majority of the rain exiting the CWA by Friday morning as the parent surface low moves off the northeastern US seaboard. As the system exits the off the coast, a surface high should sink into the SE with upper level ridging and NW flow aloft providing dry and sunny conditions through Sunday. Being the bearer of bad news, southwesterly flow returns on Monday ahead of the next approaching system. There are currently model discrepancies between the GFS and ECMWF in regards to early next week's system with the ECMWF having a faster and more progressive system as compared to the GFS. Regardless, PWATS remain above seasonal normals with rain chances returning for early next week and through the rest of the extended forecast. Temperatures through Sunday will be 5 to 10 degrees below average before swinging to above average for the rest of the extended period. Morgan && .AVIATION... 12Z Update... VFR ceilings are in place across the metro ATL sites and AHN, but have begun to lower to MVFR across CSG/MCN. MVFR/IFR conditions are expected to develop at the northern sites by 16-17Z, and remain at all sites through the end of the TAF period. Fog is in place across central Georgia, primarily over MCN, and should dissipate by 15Z. Nonetheless, MVFR visibility restrictions will still be possible with any SHRA that occurs. SHRA has begun to redevelop across the area and is anticipated at all TAF sites through the remainder of today and overnight. TSRA is also possible at CSG/MCN, with a TEMPO group introduced for the next couple of hours at each site. NW winds of 4-7 kts at ATL this morning are expected to shift to NE between 14-17Z, then before fully shifting NE after 03Z overnight //ATL Confidence...12Z Update... Medium confidence on all elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 60 48 52 40 / 80 90 90 20 Atlanta 58 47 53 41 / 80 90 90 20 Blairsville 57 42 49 36 / 60 80 80 20 Cartersville 58 46 54 39 / 80 90 90 20 Columbus 63 51 58 44 / 90 100 100 20 Gainesville 57 46 50 40 / 80 90 90 20 Macon 62 51 55 42 / 90 100 100 20 Rome 59 46 55 39 / 70 80 80 10 Peachtree City 60 48 54 41 / 90 100 100 20 Vidalia 67 53 58 44 / 90 90 100 30 && .FFC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Thursday afternoon for the following zones: Baldwin...Barrow...Bibb...Bleckley...Butts...Carroll... Chattahoochee...Clayton...Cobb...Coweta...Crawford...Crisp... DeKalb...Dodge...Dooly...Douglas...Emanuel...Fayette... Glascock...Greene...Gwinnett...Hancock...Haralson...Harris... Heard...Henry...Houston...Jasper...Jefferson...Johnson...Jones... Lamar...Laurens...Macon...Marion...Meriwether...Monroe... Montgomery...Morgan...Muscogee...Newton...North Fulton... Oconee...Paulding...Peach...Pike...Pulaski...Putnam...Rockdale... Schley...South Fulton...Spalding...Stewart...Sumter...Talbot... Taliaferro...Taylor...Telfair...Toombs...Treutlen...Troup... Twiggs...Upson...Walton...Warren...Washington...Webster... Wheeler...Wilcox...Wilkinson. && SHORT TERM...King LONG TERM....Morgan AVIATION...King
Hazardous weather outlook, Mar 4, 5:11 AM EST, 4 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 511 AM EST Wed Mar 4 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-051015- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 511 AM EST Wed Mar 4 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... A Flash Flood Watch is in effect for portions of north and central Georgia, roughly along and south of the Interstate 20 corridor. Moderate to locally heavy rainfall is expected to occur today with widespread rainfall amounts of 1.5" to 3.5" likely. Locally higher amounts are possible. With high streamflows and already saturated soils, runoff from this additional rain will only exacerbate ongoing issues. An isolated strong to marginally severe storm is possible today as a low pressure system moves east across the southeast states. The primary hazards will be damaging wind gusts and large hail. An isolated brief tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... The Flash Flood Watch remains in effect through early Thursday afternoon. An isolated strong to marginally severe storm is possible again on Thursday, mainly across southern portions of the outlook area. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Mar 4, 3:48 AM EST, 5 hours 33 minutes before
Special Weather Statement National Weather Service Peachtree City GA 348 AM EST Wed Mar 4 2020 GAZ048>062-066>076-078>086-089>098-102>113-041500- Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton- Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup- Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington- Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs- Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley- Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster- Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler- Montgomery-Toombs- 348 AM EST Wed Mar 4 2020 ...PATCHY DENSE FOG EXPECTED DURING THE EARLY MORNING HOURS... Widespread fog, with patchy dense fog, has developed across portions of central Georgia, generally along and south of a line from Newnan to Covington to Washington. Visibilities could drop below one quarter mile in some locations where dense fog occurs. The fog will diminish by mid-morning. Motorists should be alert for rapidly diminishing visibility, drive with your low-beam headlights and leave extra space between your vehicle and the one in front of you.
Special weather statement, Mar 4, 7:21 AM EST, 2 hours before
Special Weather Statement
National Weather Service Peachtree City GA
721 AM EST Wed Mar 4 2020
GAZ080-091>093-041245-
Macon GA-Schley GA-Taylor GA-Marion GA-
721 AM EST Wed Mar 4 2020
...SIGNIFICANT WEATHER ADVISORY FOR MACON...SCHLEY...SOUTHEASTERN
TAYLOR AND SOUTHEASTERN MARION COUNTIES UNTIL 745 AM EST...
At 720 AM EST...a strong thunderstorm was over Ellaville...moving
east at 40 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Ellaville, Oglethorpe, Montezuma, Marshallville, Ideal, Putnam,
Murrays Crossroads, Whitewater State Park, Fountainville, La Crosse,
Garden Valley, Hicks, Clearview, Doyle, Bumphead, Winchester,
Bartlett and Walls Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3217 8440 3222 8450 3234 8441 3254 8401
3252 8400 3251 8402 3251 8395 3243 8384
3238 8384 3238 8386 3229 8385 3229 8390
3224 8397 3220 8413 3223 8414 3223 8418
3219 8418 3216 8431
TIME...MOT...LOC 1220Z 260DEG 36KT 3227 8430
WIND...40MPHSpecial weather statement, Mar 4, 8:00 AM EST, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
800 AM EST Wed Mar 4 2020
GAZ104>108-041330-
Crisp GA-Dooly GA-Sumter GA-Wilcox GA-Pulaski GA-
800 AM EST Wed Mar 4 2020
...SIGNIFICANT WEATHER ADVISORY FOR CRISP...SOUTHERN DOOLY...
SOUTHEASTERN SUMTER...WESTERN WILCOX AND SOUTHWESTERN PULASKI
COUNTIES UNTIL 830 AM EST...
At 759 AM EST...a strong thunderstorm was over Leslie, or 12 miles
southeast of Americus...moving east at 50 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Cordele, Vienna, Leslie, Pitts, De Soto, Desoto, Cobb, Lamar, East
Crisp, Fort Early, Georgia Veterans Memorial St Pk, Richwood,
Huntington, Seville, Hatley, Drayton, Pleasant View, Tippettville,
Raines and Tremont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3186 8394 3186 8393 3188 8393 3191 8392
3192 8419 3201 8421 3222 8358 3186 8352
3185 8394
TIME...MOT...LOC 1259Z 262DEG 45KT 3194 8410
WIND...40MPHSpecial weather statement, Mar 4, 8:36 AM EST, 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
836 AM EST Wed Mar 4 2020
GAZ102-041400-
Stewart GA-
836 AM EST Wed Mar 4 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN STEWART COUNTY UNTIL 900
AM EST...
At 836 AM EST...a strong thunderstorm was over Eufaula...moving east
at 45 mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Lumpkin, Richland, Troutman, Kimbrough, Sanford, Westville and
Providence Canyon State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3193 8480 3192 8481 3192 8491 3195 8496
3198 8496 3198 8501 3197 8503 3199 8504
3199 8507 3202 8505 3206 8506 3209 8504
3212 8464 3203 8464 3203 8465 3196 8464
3192 8466 3193 8468 3192 8469 3192 8477
TIME...MOT...LOC 1336Z 275DEG 39KT 3193 8517
WIND...50MPHSpecial weather statement, Mar 4, 9:00 AM EST, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
900 AM EST Wed Mar 4 2020
GAZ102-103-041430-
Stewart GA-Webster GA-
900 AM EST Wed Mar 4 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN STEWART AND SOUTHERN
WEBSTER COUNTIES UNTIL 930 AM EST...
At 900 AM EST...a strong thunderstorm was near Benevolence, or 9
miles south of Lumpkin...moving east at 50 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Preston, Weston, Troutman, Kimbrough, Sanford, Centerpoint, Dumas and
Leveretts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3192 8467 3193 8468 3192 8469 3192 8480
3193 8480 3192 8481 3192 8491 3195 8496
3197 8495 3198 8496 3200 8496 3206 8443
3204 8443 3204 8444 3193 8444 3192 8446
TIME...MOT...LOC 1400Z 262DEG 45KT 3192 8483
WIND...40MPHSpecial weather statement, Mar 4, 9:21 AM EST, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
921 AM EST Wed Mar 4 2020
GAZ109>111-041445-
Wheeler GA-Telfair GA-Dodge GA-
921 AM EST Wed Mar 4 2020
...SIGNIFICANT WEATHER ADVISORY FOR WHEELER...TELFAIR AND
SOUTHEASTERN DODGE COUNTIES UNTIL 945 AM EST...
At 921 AM EST...a strong thunderstorm was near Milan, or 11 miles
southwest of McRae...moving east at 50 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
McRae, Alamo, Helena, Lumber City, Glenwood, Milan, Rhine, Scotland,
Chauncey, Towns, Spring Hill, Landsburg, Jay Bird Springs,
Temperance, China Hill, Five Points, Achord, Little Ocmulgee State
Park, Jordan and Workmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3181 8314 3182 8315 3193 8322 3210 8318
3217 8300 3215 8299 3220 8289 3220 8286
3224 8280 3230 8265 3225 8265 3216 8261
3213 8263 3208 8262 3201 8260 3196 8254
3192 8263 3192 8268 3186 8276 3181 8308
TIME...MOT...LOC 1421Z 259DEG 45KT 3195 8303
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 9:34 PM EST | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 21 days |
| Mar 4, 7:21 AM EST | Special Weather Statement | FFC | Macon, Schley | 24 min |
| Mar 4, 8:00 AM EST | Special Weather Statement | FFC | Crisp | 30 min |
| Mar 4, 8:29 AM EST | River Flood Warning | FFC | Floyd | 5 days |
| Mar 4, 8:36 AM EST | Special Weather Statement | FFC | Stewart | 24 min |
| Mar 4, 9:00 AM EST | Special Weather Statement | FFC | Webster | 30 min |
| Mar 4, 9:25 AM EST | Special Weather Statement | FFC | Wilcox | 35 min |
| Mar 4, 9:53 AM EST | Special Weather Statement | FFC | Crisp, Wilcox | 112 min |
| Mar 4, 10:11 AM EST | River Flood Warning | FFC | Chattahoochee, Muscogee | 3 days |
| Mar 4, 10:11 AM EST | River Flood Warning | FFC | Fayette, Spalding | 4 days |
| Mar 4, 10:11 AM EST | River Flood Warning | FFC | Crawford, Talbot, Taylor, Upson | 4 days |
| Mar 4, 10:11 AM EST | River Flood Warning | FFC | Dooly | 51 hr |
| Mar 4, 10:11 AM EST | River Flood Warning | FFC | Johnson, Laurens, Washington, Wilkinson | 8 days |
| Mar 4, 10:13 AM EST | Special Weather Statement | FFC | Toombs | 17 min |
| Mar 4, 12:29 PM EST | Areal Flood Warning | FFC | Crisp, Dodge, Montgomery, Telfair, Wheeler, Wilcox | 6 hr |
| Mar 4, 3:27 PM EST | River Flood Warning | FFC | Johnson, Washington, Wilkinson | 7 days |
| Mar 4, 4:09 PM EST | Areal Flood Warning | FFC | Stewart, Sumter, Webster | 6 hr |
| Mar 4, 4:33 PM EST | Flash Flood Warning | FFC | Crisp, Dodge, Montgomery, Telfair, Toombs, Wheeler and 1 more | 6 hr |
| Mar 4, 5:25 PM EST | Special Weather Statement | FFC | Crisp, Dooly, Stewart, Sumter, Webster, Wilcox | 35 min |
| Mar 4, 5:46 PM EST | Special Weather Statement | FFC | Dodge, Telfair, Wilcox | 29 min |
| Mar 4, 5:58 PM EST | River Flood Warning | FFC | Bibb, Crawford, Houston, Peach | 21 days |
| Mar 4, 6:20 PM EST | Special Weather Statement | FFC | Montgomery, Telfair, Toombs, Wheeler | 25 min |
Nearby
Special Weather Statements in Georgia, 2020Every special weather statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.